|Almost Finished PEP Follow up questions
Apr 12, 2013
Tomorrow I will be going into day 27. I am on truvada one a day and aluvia 8 a day which I take 4 pills every 12 hours. Hasnt been too bad, mostly stomach aches and some minor body aches but last week barely even notice it.. I had a couple questions
1. I missed my 12 hour dosage by 1 hour today, I presume that isnt the end of the world, been pretty good other wise with maybe 15 min late on other days here and there
2. 6 Week mark after is when I can get my first test is that correct? At that time if I post HIV Negative then it is a good sign but not out of the water until another check at 3 months correct?
3. Also at the 6 week mark if you test HIV Positive will that result be basically 100% or can it be off on the 6 week mark due to the meds?
| Response from Dr. Henry
This site deals exclusively with side effects from HIV treatment. IF the stomach aches are due to the Truvada those should resolve promptly once course of PREP is completed. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Balls After Receiving Oral Sex Sign Of HIV AIDS
- Sore On Mouth After Erotic Massage Worried I Have HIV
- Swollen Lymph Glands After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Can Syphilis Cause Pain?
- How Long Does It Normally Take For Your Pap Smear Test Results Come Back?
- How Long Does It Take For Symptoms From A Std To Show Up?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.